dc.contributor.author | Helgason, Sigurdur | |
dc.date.accessioned | 2005-08-31T23:07:32Z | |
dc.date.available | 2005-08-31T23:07:32Z | |
dc.date.issued | 1968 | |
dc.identifier.uri | http://hdl.handle.net/1721.1/26687 | |
dc.description | First published in the Bulletin of the American Mathematical Society in Vol.74, 1968, published by the American Mathematical Society | en |
dc.format.extent | 420813 bytes | |
dc.format.mimetype | application/pdf | |
dc.language.iso | en_US | en |
dc.publisher | American Mathematical Society | en |
dc.subject | harmonic functions | en |
dc.subject | symmetric spaces | en |
dc.subject | Fatou-type theorem | en |
dc.title | A Fatou- type theorem for harmonic functions on symmetric spaces | en |
dc.type | Article | en |
dc.identifier.citation | Bulletin of the American Mathematical Society 74 (1968), 258-263 | en |
dc.contributor.department | Massachusetts Institute of Technology. Department of Mathematics | |